# SDR 2005FA0000564

- Difficulty date: March 24, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft serial: 21059635
- Aircraft time: 4,718 hours
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Condition: Cracked
- Location: Speedbrake
- Part time: 350 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, IB AND AFT OF SPEEDBRAKE, INSTALLATION FORMED A CRACK AT THE WING T/E AND AT THE FORWARD STIFFENER ATTACHMENT POINT.  WING SKIN EXPERIENCES BUFFETING IN AND OUT OF PLANE WITH SPEEDBRAKES DEPLOYED AS A RESULT OF TURBULENCE.  THE WING PANEL SKIN IS LARGE AND OILCANS IN AND OUT OF PLANE GENERATING SIGNIFICANT TENSILE FORCE ON THE RIVETS AT THE PERIMETER OF THE PANEL.  THE ADDED WING STIFFENER LIMITS THE OILCAN MOVEMENT AND STRESS. CRACK INITIATED AT FORWARD RIVET HOLE FOR ADDED STIFFENER.
